| Model Number |
M0068311250 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of dart detachment.
Event or Problem Description
It was reported that, during a sacrospinous ligament fixation procedure using a capio slim device, the dart detached and fell off inside the patient.An x-ray was performed to see where the bullet went; however, it was not located and the physician decided to leave it.The procedure was completed with another of the same device.No patient complications reported.